advertisement
Question
Posted by: ANON | 2009-12-14

IPVENT

I am an asthma sufferer and get quite bad asthmatic bronchitis about twice a year. I was on Budeflam 200mg 2x inhalations 2x daily and servent 2x inhalations 2x daily. My doctor changed the medication to Ipvent and I had a bad side effect which included my chest closing up virtually immediately. Is this a normal side effect or am I just the exception. I have many medication allergies including penicillin, sulphanomides, morphine, pethedine etc.

I am now back on the budeflam and serevent with asthavent for emergencies,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
You may be sensitive to the ingredients of the Ipvent. I think you are on an excellent combination at the moment and if this is working for you, don't change it.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-12-14

Hallo Anon
You may be sensitive to the ingredients of the Ipvent. I think you are on an excellent combination at the moment and if this is working for you, don't change it.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement